# SDR AALA202406274794

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 45,488 hours, 18,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R4 EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE TO CORRECT PRESSURE IAW AMM 52-10-00. CHECKS OK.
